| Model Number |
H702475 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
During the procedure, the precision link smelled of burning and displayed arcing when powered on.An arced/blackened spot is visible on one of the spots where the 4 pin prong is inserted for power.The cover was taken off the link and no internal damage was noted other than the power connection.There were no adverse consequences to the patient or the user.
Event or Problem Description
This was a supraventricular tachycardia procedure.
Additional Manufacturer Narrative
Additional information: b5.One ensite¿ precision¿ link sensor enabled was received for analysis.Inspection of the power inlet connector at the rear of the chassis confirmed, that one of the four pins is discolored or blackened.Functional testing revealed, no communication was able to be established.And a scu processor or logic voltage fault was displayed.The device history record was reviewed, to ensure that each manufacturing and inspection operation was performed.The review determined, that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to an electrical arc at the rear power inlet connector from an undetermined event.